# SDR SIMA20023028

- Difficulty date: October 26, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSION ON A PREVIOUS REPAIR TO THE LEFT OMEGA BEAM AT FRAME 20. REMOVED PREVIOUS REPAIR AND INSPECTION.  THE UNDERLYING BEAM.  NO ADDITIONAL DAMAGE NOTED.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM (145/1142, CHAPTER 53, REV 19) 53-21-10 PARA 2 FIG 201 SHEET 1, AND STANDARD SRM PRACTICES.  (M)
